# SDR DLM88001385

- Difficulty date: July 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 24,824 hours, 19,630 cycles
- Engine time: 12,303 hours, 15,421 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV 1L SMOKE DETECTOR DISCONNECTED AFTER BUZZER GOING OFF.  THERE WAS A SLIGHT SMOKE ODOR IN FIRST CLASS.  BUT COULD NOT BE TRACED BEFORE IT DISSIPATED.  FOUND FIRST CLASS OVEN CAUSING SMOKE ODOR IN F/C.  REPLACED SAME.
